# SDR ASOA201706171691

- Difficulty date: June 17, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10169
- Aircraft time: 30,864 hours, 22,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 600950417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FITTING CRACKED BY NOSE JACKPAD FITTING. REMOVED AND INSTALLED NEW STUB ASSY IAW SRM 51-42-13-001-001-A01.
